Swollen Face, Redness, Pimples And Uneven Skin Tone After Using Face Cream?

Illustration of Swollen Face, Redness, Pimples And Uneven Skin Tone After Using Face Cream?
Illustration: Swollen Face, Redness, Pimples And Uneven Skin Tone After Using Face Cream? blog.uvahealth.com

At night, I now experience facial swelling, redness, blemishes, and the doctor’s uneven face color. because, 4 days ago I used doctor’s HN cosmetic product. so now what is the solution? So that my face returns to normal

1 Answer:

Hello Dhea, thank you for the question for HealthReplies.com

Symptoms of swelling, redness, and acne on the face that appear after using certain beauty products may be caused by an allergic reaction or irritation due to using the product. This condition usually disappears by itself within a few days if you stop using the product. Even so, the pimples can last longer.

Some of the things you can do right now:

Stop using the product and don't use it again. If you are new to the product, wash your face immediately with water and a mild, hypoallergenic soap. You can help reduce redness and swelling on your face by compressing your face with a cold compress. It is better not to use the product for a while. any facial care or cosmetics Henceforth, do not choose products that contain fragrances and preferably hypoallergenic labels. If you want to try a new product, do the following: Use a small amount of the product on the skin behind the ear, leave it overnight If there is no irritation or allergic reaction in that place, use a small amount of the product on your temple area, leave it overnight If there is no irritation or allergic reactions in that place, the product is likely safe for you to use.

So much information from me, hopefully it will be enough to answer

dr. irna cecilia

: by

Related Question

How To Diet After Surgery To Remove The Gall Bladder?

How To Diet After Surgery To Remove The Gall Bladder?

(9 months ago)

, I want to ask, I am a woman aged 19 years but have not had bile since I was 17 years old. Due to the presence of gallstones. Since I don’t have bile, I often have ulcers an...

After PRP Therapy, Can I Take Anti-pain Tablets?

After PRP Therapy, Can I Take Anti-pain Tablets?

(12 months ago)

Good afternoon, my left knee has been sick for 6 months. My right knee has had PRP 2 times. The second PRP 10 days ago. And today my doctor is in control and the doctor is referrin...

Administration Of Drugs For Kidney Disease?

Administration Of Drugs For Kidney Disease?

(11 months ago)

WHAT are the drugs for kidney disease? This is my mother who has kidney disease, I have been given medicine from the hospital, but some people who visited my mother said it was hea...

Leave a Reply

Your email address will not be published. Required fields are marked *